|Abandon Videx and use steroids?
May 31, 2002
My last labs in December, 2000, showed VL-74, T4-525 and T8-1200. I am taking Videx and am beginning to think that dropping it will alleviate somewhat the neuropathy and the lipodistrophy. Is that a reaonable expectation? Also, I would like to use equipoise and nandrolone in an single eight-week cycle, to see if my fat distribution, if not diminished, is at least offset by more muscular shoulders. I am 59. Is prostate cancer a threat, as I have read, and is it possible to use such products as saw palmetto and Arimidex to help prevent it? My doctor is excellent but does not know everything, and I must turn to others for ideas as well. Thanks to all of you for a well-conceived, well-executed project in The Body.
Response from Ms. Fields-Gardner
First, it will be important to know that ddI (Videx) and steroids are not the same thing (just in case someone read the title and didn't get through the body of your message). Before you drop ddI, you should have another plan in place. This is especially true because you are likely to be on a combination of drugs with different half-lives in your blood making planning even more important.
As for steroids (and again for the benefit of those reading over your shoulder... the equipoise you mentioned is boldenone undecylenate, a vetrinary steroid that is easily found in Mexico), there may be a role to play in body fat alterations. Exactly where it stands on being able to prevent or treat this condition is yet to be solidified.
So far in studies that have investigated the use of steroids (though I don't think they included equipoise), they did not cause prostate cancer, but may exacerbate an existing cancer. The problem is to find out whether you may have any signs or symptoms prior to starting a steroid regimen.
The prevention of prostate cancer is more a case of controlling it (if it exists) while on steroids. I am not sure that there is adequate evidence to assure that you can accomplish that goal.
increasing viral load without medication
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.